Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why did I get black discharge with cramps after a depo shot ?

Im having a black discharge in cramps I was on the depo shot but decided not to get back on it after I saw what the first shot did to me. I have cramps in a thick black discharge I havent really seen a period since 3 months ago now I was on the depo shot only took the first one missed my second shot..
Thu, 2 Feb 2012
Report Abuse
Question is related to
Drug/Medication ,   ,  
  User's Response
hi
its oligomennohea due to sever anaemia or previous blood loss. so cure the anemia first. take dashmoolarista+ kumariasav 2 tsf twice daily with warm water. charaprabha 2 tab twice daily before food. this medicins available in ayurvedic shops. complit 3 months corse.
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
Depo shot usually causes such irregularity in the bleeding and blackish spots can be seen intermittently. There is nothing to worry. This will continue as long as the effect of that depo shot is there.If your periods are overdue then you might need hormonal withdrawal therapy.
Hope I have answered your query. I will be available if you have any further queries.
Regards
Dr. Rakhi Tayal
drrakhitayal@gmail.com


I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

So i have been on the depo shot for about a year now and lately ive been really hungry, i had really bad cramp like pains last weekend and today i have started having dark colored discharge clumps and im not bleeding. I dont have to go back to get my shot for another month so why is this happening?

doctor1 MD

Something Happend To Me On Monday . Just So You Knoe Am On The Depo Shot (Birth Control) On Monday While i Was At Work I started Felling Bad Cramps But i Assumed It was Due To The Shot Since When i First Got It I Would Get Cramps Outta Nowhere and Aldo cus i Was Spoting I Thought It Was Normal So i Took 2 Pills For The Pain Then i Went To The Bathroom To Change My Tamp And A Piece Of Tissue About The Size Of My Palm Came Out With Really Dark Clot Of Blood I Dont Wanna Think I Had A Miscarriage But I Think i Did The Thing Is I Feel Really Badd And Idk If i Should Tell My Bf .. plis Help

doctor1 MD

hello, I’m a 18 y/o female and I am crazy anxious when I see anything out of line. I have been with my significant other for 3 years and have been 0000% faithful as so he has been (so I’ve been told) . 3 months ago I gotten the depo shot and have had spotting/slight cramping two weeks ago, and now again? Why? Also, I was having white creamy discharge for about 2 days before I started spotting again, I have inflammation and cuts on my vulva as we speak, no pain when urinating, ONLY PAIN WHEN IT HITS MY CUTS. I’ve also noticed my clit is swollen and has little raw spots on the hood and under the hood. Could it be from a yeast infection . PLEASE help. My nerves won’t leave me alone

Recent questions on  Iud with progestogen

doctor1 MD

Im 38 6fett 204 lbs. Two weeks ago I had an iud inserted (I have a back tipped uterus). two days later I could not walk. after the mris a cat scan and an ultrasound I was diagnosed with mesenteric adenitis with enlaged liver and spleen. My pain still seems to radiate rom my uterine area. im sure they have checked and double checked but could the iud have been place improperly causing my two weeks of unrelenting pain?

doctor1 MD

Hello, I am 35 and have had a Mirena IUD for 4.5 years now. For the last 2 months I have been experiencing strange symptoms: constant breast tenderness/swelling, irregular bleeding/spotting, tired often, weight gain. Could I be pregnant? Are my hormones out of order due to age changes?

doctor1 MD

Hi I had my mirena removed 3 wks ago to try for a 2nd child. Had a 7 day period starting the day after it was removed. When my period stopped 3 days later I had spotting/very light bleeding needing only a liner. Yesterday I started bleeding again needing a pad it varies from light to dark brown I ve felt very neauous light headed and very painful cramping. Is this normal after having a mirena removed? Thanks

doctor1 MD

I went to get mirena IUD inserted, but the doctor told me she couldnt insert it due to the fact that my uterus is tilted. She tried to insert it twice, but it wouldnt go. It was very painful and I seen a lot of blood on the sheet. Now Im having brown discharge and brown flaky stuff in urine. Whats happening?

doctor1 MD

Hi. My GP rang me this morning to tell me that the hot flushes and general feeling of 'not right' are early onset menopause - I am 42 years old and have been experiencing these issues for approximately 3 weeks. I had Mirena inserted two months...

doctor1 MD

hi ok so the 9th of September I got my first shot of depo I decide not to go back due to side affects when I got my first shot It made me stop my period and I havent had one since. all last week my boyfriend and I had unprotected sex and then...

doctor1 MD

I have fibroids which have resulted in heavy bleeding. I am 53 and contraceptives is not recommended but I was placed on microgynon for 6 mths. My doctor will review the level of bleeding without the pill in January and is recommending a mirena...